Asymptotic properties of additive functionals of Brownian motion

Masayoshi Takeda, Tusheng Zhang

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

In this paper we study the asymptotic behavior of additive functional of Brownian motion which are not necessarily of bounded variation. The result is then applied to the Hubert transform of the Brownian local time.

Original languageEnglish
Pages (from-to)940-952
Number of pages13
JournalAnnals of Probability
Volume25
Issue number2
DOIs
Publication statusPublished - 1997 Apr

Keywords

  • Additive functional
  • Dirichlet forms
  • Large deviations

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Asymptotic properties of additive functionals of Brownian motion'. Together they form a unique fingerprint.

Cite this